# SDR CKSA97168

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LEFT HAND WING LOWER ACCESS PANEL FLANGE DAMAGED OUTBOARD MAIN LANDING GEAR DOOR.  REPAIRED LEFT HAND WING LOWER ACCESS PANEL FLANGE IAW SKETCH AIA/E/2509 EA 97-013A.  C-1 CHECK INSPECTION WORK CARD NUMBER 1002.  NON-ROUTINE TASK CARD NUMBER 94982.
